# SDR C2XA10TY114

- Difficulty date: August 12, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 26,744 hours, 20,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AFT FUSELAGE SKIN HAS CRACKS AT FASTENERS LOCATED AT FRAMES 77 THRU 79.  REAMED HOLES TO REMOVE CRACKS INSTALLED BUSHING AND RIVETS IAW EC5330-02203.
